Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/47484
Title: Curvature properties of 3-quasi-Sasakian manifolds
Authors: Cappelletti Montano, Beniamino 
De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 14-Feb-2013
Publisher: World Scientific Publishing Company
Project: COMPETE/FEDER 
info:eu-repo/grantAgreement/FCT/5876-PPCDTI/99880/PT 
MTM2009-13383 
SFRH/BPD/31788/2006 
Serial title, monograph or event: Int. J. Geom. Methods Mod. Phys. 10 (2013), 1360008
Volume: 10
Issue: 08
URI: https://hdl.handle.net/10316/47484
ISSN: 0219-8878
DOI: 10.1142/S0219887813600086
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
curvature.pdfpost-print272.97 kBAdobe PDFView/Open
Show full item record

Page view(s)

289
checked on May 21, 2024

Download(s) 50

329
checked on May 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons